Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 53, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Mar 23, 2021, 3:05 AM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2021, 3:05 AM PDT (10:05 UTC)
- Expired
- Mar 23, 2021, 3:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
278 WHUS76 KMTR 231005 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 305 AM PDT Tue Mar 23 2021 PZZ570-231815- /O.EXP.KMTR.SC.Y.0047.000000T0000Z-210323T1000Z/ /O.CON.KMTR.GL.W.0011.000000T0000Z-210324T0400Z/ Waters from Point Arena to Point Reyes 10-60 NM- 305 AM PDT Tue Mar 23 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 12 to 17 feet at 12 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ571-231815- /O.EXP.KMTR.SC.Y.0047.000000T0000Z-210323T1000Z/ /O.CON.KMTR.GL.W.0011.000000T0000Z-210323T2200Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 305 AM PDT Tue Mar 23 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 11 to 13 feet at 12 seconds. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ575-231600- /O.EXP.KMTR.SC.Y.0047.000000T0000Z-210323T1000Z/ /O.CON.KMTR.GL.W.0011.000000T0000Z-210323T1600Z/ Waters from Pigeon Point to Point Pinos 10-60 NM- 305 AM PDT Tue Mar 23 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and seas 10 to 13 feet at 13 seconds. * WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ540-231600- /O.EXP.KMTR.SC.Y.0047.000000T0000Z-210323T1000Z/ /O.CON.KMTR.GL.W.0011.000000T0000Z-210323T1600Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 305 AM PDT Tue Mar 23 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 11 feet at 12 seconds. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ530-231600- /O.EXP.KMTR.SC.Y.0052.000000T0000Z-210323T1000Z/ /O.NEW.KMTR.SC.Y.0053.210323T1005Z-210323T1600Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 305 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ576-231600- /O.CON.KMTR.GL.W.0011.000000T0000Z-210323T1600Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 305 AM PDT Tue Mar 23 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 12 feet at 12 seconds. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ565-231600- /O.CON.KMTR.GL.W.0011.000000T0000Z-210323T1600Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 305 AM PDT Tue Mar 23 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 8 to 10 feet at 12 seconds. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ531-231815- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-210323T2200Z/ San Francisco Bay South of the Bay Bridge- 305 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...San Francisco Bay South of the Bay Bridge. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-231815- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-210323T2200Z/ Monterey Bay- 305 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Monterey Bay. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ545-231815- /O.CON.KMTR.SC.Y.0051.000000T0000Z-210324T0400Z/ Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm- 305 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 10 feet at 12 seconds, resulting in hazardous conditions near harbor entrances. * WHERE...Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small craft should use extreme caution when navigating in or near harbor entrances. && $$ PZZ560-231815- /O.CON.KMTR.SC.Y.0051.000000T0000Z-210324T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 305 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 8 to 10 feet at 12 seconds. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
2 follow-up statements
384 WHUS76 KMTR 231559 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 859 AM PDT Tue Mar 23 2021 PZZ575-240000- /O.EXP.KMTR.GL.W.0011.000000T0000Z-210323T1600Z/ /O.EXB.KMTR.SC.Y.0052.210323T1600Z-210324T1600Z/ Waters from Pigeon Point to Point Pinos 10-60 NM- 859 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT WEDNESDAY... ...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 10 to 13 feet at 12 seconds expected. * WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ576-240000- /O.EXP.KMTR.GL.W.0011.000000T0000Z-210323T1600Z/ /O.EXB.KMTR.SC.Y.0052.210323T1600Z-210324T1600Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 859 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT WEDNESDAY... ...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 9 to 12 feet at 12 seconds expected. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-240000- /O.EXP.KMTR.GL.W.0011.000000T0000Z-210323T1600Z/ /O.EXB.KMTR.SC.Y.0052.210323T1600Z-210324T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 859 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 12 feet at 11 seconds expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-240000- /O.EXP.KMTR.GL.W.0011.000000T0000Z-210323T1600Z/ /O.EXB.KMTR.SC.Y.0052.210323T1600Z-210324T1000Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 859 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 11 feet at 12 seconds expected. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-240000- /O.CON.KMTR.GL.W.0011.000000T0000Z-210324T0400Z/ Waters from Point Arena to Point Reyes 10-60 NM- 859 AM PDT Tue Mar 23 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 13 to 17 feet at 11 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ571-232200- /O.CON.KMTR.GL.W.0011.000000T0000Z-210323T2200Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 859 AM PDT Tue Mar 23 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and seas 11 to 13 feet at 12 seconds. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ530-232200- /O.EXT.KMTR.SC.Y.0053.000000T0000Z-210323T2200Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 859 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ545-240000- /O.CON.KMTR.SC.Y.0051.000000T0000Z-210324T0400Z/ Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm- 859 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 10 feet at 11 seconds, resulting in hazardous conditions near harbor entrances. * WHERE...Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small craft should use extreme caution when navigating in or near harbor entrances. && $$ PZZ560-240000- /O.CON.KMTR.SC.Y.0051.000000T0000Z-210324T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 859 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 10 feet at 11 seconds. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ531-232200- /O.CON.KMTR.SC.Y.0052.000000T0000Z-210323T2200Z/ San Francisco Bay South of the Bay Bridge- 859 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt. * WHERE...San Francisco Bay South of the Bay Bridge. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-232200- /O.CON.KMTR.SC.Y.0052.000000T0000Z-210323T2200Z/ Monterey Bay- 859 AM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Monterey Bay. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
088 WHUS76 KMTR 232156 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 256 PM PDT Tue Mar 23 2021 PZZ571-240600- /O.EXP.KMTR.GL.W.0011.000000T0000Z-210323T2200Z/ /O.EXB.KMTR.SC.Y.0052.210323T2200Z-210325T1000Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 256 PM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... ...GALE WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 10 to 15 feet at 11 seconds expected. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ530-232300- /O.EXP.KMTR.SC.Y.0053.000000T0000Z-210323T2200Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 256 PM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... Winds are on the decline and the Small Craft Advisory will be allowed to expire. $$ PZZ531-232300- /O.EXP.KMTR.SC.Y.0052.000000T0000Z-210323T2200Z/ San Francisco Bay South of the Bay Bridge- 256 PM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... Winds are on the decline and the Small Craft Advisory will be allowed to expire. $$ PZZ570-240400- /O.CON.KMTR.GL.W.0011.000000T0000Z-210324T0400Z/ Waters from Point Arena to Point Reyes 10-60 NM- 256 PM PDT Tue Mar 23 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 13 to 17 feet at 11 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ575-240600- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-210325T1000Z/ Waters from Pigeon Point to Point Pinos 10-60 NM- 256 PM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet at 12 seconds. * WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ545-240600- /O.EXT.KMTR.SC.Y.0051.000000T0000Z-210324T1600Z/ Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm- 256 PM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 10 feet at 11 seconds, resulting in hazardous conditions near harbor entrances. * WHERE...Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small craft should use extreme caution when navigating in or near harbor entrances. && $$ PZZ560-240600- /O.EXT.KMTR.SC.Y.0051.000000T0000Z-210324T1600Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 256 PM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 10 feet at 11 seconds. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-240400- /O.EXT.KMTR.SC.Y.0052.000000T0000Z-210324T0400Z/ Monterey Bay- 256 PM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Monterey Bay. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ576-240600- /O.CON.KMTR.SC.Y.0052.000000T0000Z-210324T1600Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 256 PM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 40 kt and seas 7 to 12 feet at 12 seconds. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-240400- /O.CON.KMTR.SC.Y.0052.000000T0000Z-210324T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 256 PM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 12 feet at 11 seconds. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-240600- /O.CON.KMTR.SC.Y.0052.000000T0000Z-210324T1000Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 256 PM PDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 11 feet at 11 seconds. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 22, 9:53 PM PDT, 5 hours 12 minutes earlier.
Area forecast discussion, Mar 22, 9:53 PM PDT, 5 hours 12 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
953 PM PDT Mon Mar 22 2021
.SYNOPSIS...Warming and drying trend through Wednesday. Winds turn
offshore and strengthen Tuesday morning through Wednesday
morning. Expect windy conditions through the day, with stronger
gusts at higher elevations. Slight cooling on Thursday, with a
return to warming Friday and into the weekend.
&&
.DISCUSSION...as of 08:46 PM PDT Monday...After a nice sunny day
around the Bay Area change is literally on the horizon. A dry cold
front is finally moving through the Bay Area this evening.
Observations from Sonoma County Airport (KSTS) show a drop in dew
point, which is likely the passing front. Additionally, latest
LAPS/MSAS plots show a weak surface low to the northeast with a
trough trailing westward through the North Bay. Regardless, this
front will pass through with no precip, but some wind. Winds will
be gusty ahead of the front as seen at San Francisco Airport
(gusts up to 35 kts). The bigger impact on a broader scale will be
the developing winds behind the front. For several days now
models have suggested a moderate offshore flow wind set up with
winds bordering Wind Advisory criteria. Recent intermediate model
runs have not wavered from this scenario.
Surface high pressure will build in behind the dry front across S
OR/N CA. As this happens winds will gradually become northerly
early tonight and eventually northeasterly by Tuesday morning over
the higher terrain. The pressure gradient between interior
locations and the coast will strengthen further and peak Tuesday
night into early Wednesday. Winds will be strongest above 2,500
feet with gusts in the 50-60 mph. X-sections indicate some
downwardmixing, but not overly strong. Therefore a few stronger
gusts, 30-40 mph, will likely surface in the foothills and
potentially the valley floors. HREF ensemble mean and max values
capture these higher values, but still doesn't support a Wind
Advisory. Simply put, a marginal event wind wise. Winds are then
forecast to diminish through the day on Wednesday. Normally this
situation would also create fire weather concerns given the
offshore flow and subsequent lowering of the relative humidity.
Thankfully, recent rains and higher fuel moistures will limit fire
weather concerns.
Previous Discussion...Wednesday is forecast to be the warmest day
of the warming trend with wide spread 70s forecast. Another upper
level trough will move down towards Northern California on
Thursday. No major impacts to the Bay Area as it moves toward the
Sierra: just a minor depression in temperatures with a few areas
having their high temperatures capped in the upper 60s. After that
the Eastern Pacific ridge will likely expand, increasing high
pressure and driving another warming and drying trend, returning
high temperatures back to the 70s. Conditions are expected to be
calm, with no signals of precipitation in the near future.
&&
.AVIATION...as of 9:53 PM PDT Monday...For the 06Z TAFs. A dry
cold front is currently accelerating southward across the cwa,
not specifically identified by a pressure trough in the isobars
instead by a boundary of decreasing surface theta-e and dewpoint
temperatures. Gusty W to NW winds continue to develop. Conditions
are VFR except for areas of MVFR ceilings over the southern 2/3
of the cwa.
Surface pressures will build over far northern CA tonight and
Tuesday steepening the currently 6.0 mb ACV-SFO pressure gradient
to at least 8 mb or 9 mb tonight and Tuesday. In response to this
gradient expect strengthening NW winds, especially over the
coastal waters. The northerly wind over land adds a component of
downsloping wind flow (compressional warming) and drying in the
post cold frontal cold air advection tonight through Tuesday. The
drying increases confidence in VFR forecast at the terminals. With
conditions favoring a clear sky /VFR/ tonight and Tuesday morning,
also expect pockets of valley cooling resulting in decoupling
surface winds from winds aloft resulting in low level wind shear.
Vicinity of KSFO...Airport weather warning for gusty west to
northwest wind until 10 pm. With the cold front accelerating
southward past the terminal this evening, gusty winds remain
possible for the overnight hours. Near high confidence VFR for
the period due to a strengthening ACV-SFO pressure gradient and
NW winds over the coastal waters, keeping any low clouds over the
coastal waters from moving inland.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...Low clouds tending to continue in the NW
wind flow tonight and Tuesday morning. For the Monterey Bay terminals
expect VFR-MVFR tonight, VFR Tuesday.
&&
.MARINE...as of 9:40 PM PDT Monday...Over the next several days,
expect breezy to gusty northwest winds. Occasional gale force
gusts possible in the inner waters tonight and into the outer
waters Tuesday. These northwest winds will result in locally steep
to very steep fresh wind waves, which will be hazardous to small
craft. A series of smaller moderate period northwest swells
continues through the week. Seas will be dominated by the steeper
wind driven waves.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...SCA...Pt Reyes to Pigeon Pt 0-10 nm
SCA...Pigeon Pt to Pt Pinos 0-10 nm
SCA...SF Bay until 3 AM
SCA...Pt Arena to Pt Reyes 0-10 nm until 3 AM
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm until 3 AM
SCA...Pt Arena to Pigeon Pt 10-60 nm until 3 AM
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 3 AM
GLW...Pt Arena to Pigeon Pt 10-60 nm from 3 AM
GLW...Pt Pinos to Pt Piedras Blancas 0-10 nm
GLW...Pt Arena to Pt Reyes 0-10 nm from 3 AM
GLW...Pigeon Pt to Pt Piedras Blancas 10-60 nm from 3 AM
SCA...Mry Bay
&&
PUBLIC FORECAST: MM/DK
AVIATION/MARINE: Canepa
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaNearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.